Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A connected and regular point set which has no subcontinuum


Author: R. L. Wilder
Journal: Trans. Amer. Math. Soc. 29 (1927), 332-340
MSC: Primary 54G20; Secondary 54D05, 54F15
DOI: https://doi.org/10.1090/S0002-9947-1927-1501391-0
MathSciNet review: 1501391
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54G20, 54D05, 54F15

Retrieve articles in all journals with MSC: 54G20, 54D05, 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501391-0
Article copyright: © Copyright 1927 American Mathematical Society

American Mathematical Society